# SDR UPS99228971

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHT (ENTRANCE) ASSY ROBBED FOR A/C 820 (S/N 20896 A 450467).  REPLACED ROBBED EMER EXIT LIGHT (P/N ON 10-0067-9) (S/N 22574), OPS CK PER MM 33-50-00.  NO DEFECTS NOTED.
